Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46744
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Aghajani, Asadollah | en_US |
dc.contributor.author | Jalilian, Yaghoub | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:41:36Z | - |
dc.date.available | 2018-11-23T07:41:36Z | - |
dc.date.issued | 2012 | en_US |
dc.identifier.issn | 1072-6691 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46744 | - |
dc.description.abstract | In this article, we give some results concerning the continuity of the nonlinear Volterra and Fredholm integral operators on the space L 1[0, ∞). Then by using the concept of measure of weak noncompactness, we prove an existence result for a functional integral equation which includes several classes of nonlinear integral equations. Our results extend some previous works. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Electronic Journal of Differential Equations | en_US |
dc.source | Electronic Journal of Differential Equations, [ISSN: 1072-6691], v. 2012 (137), pp. 1-12 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Carathéodory conditions | en_US |
dc.subject.other | Fixed-point | en_US |
dc.subject.other | Functional integral equation | en_US |
dc.subject.other | Measure of weak noncompactness | en_US |
dc.subject.other | Nemytski operator | en_US |
dc.title | Existence of solutions for mixed volterra-fredholm integral equations | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.scopus | 84866087726 | - |
dc.identifier.isi | 000307634400002 | - |
dc.contributor.authorscopusid | 12780326300 | - |
dc.contributor.authorscopusid | 35310672700 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 12 | - |
dc.identifier.issue | 137 | - |
dc.relation.volume | 2012 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 538975 | |
dc.contributor.daisngid | 2905849 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Aghajani, A | |
dc.contributor.wosstandard | WOS:Jalilian, Y | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Agosto 2012 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,56 | |
dc.description.jcr | 0,426 | |
dc.description.sjrq | Q3 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.fulltext | Con texto completo | - |
item.grantfulltext | open | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
3
actualizado el 30-mar-2025
Visitas
63
actualizado el 17-ago-2024
Descargas
74
actualizado el 17-ago-2024
Google ScholarTM
Verifica
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.